# SDR SWAA2021060373524

- Difficulty date: May 13, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WHILE WORKING U312518 FOUND CORROSION ON BS 1006 FRAME FAIL SAFE CHORD AT TWO LOCATIONS (MARKED). FIRST LOCATION ON LOWER SURFACE OF FAIL SAFE BL 0 TO LBL 2; SECOND LOCATION ON UPPER SURFACE OF FAILSAFE RBL 4 / REMOVED AND REPLACED WITH NEW; FAIL SAFE CHORD BS 1006 FROM STR23L TO STR23R IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A1006 SHEET #36 REV C. 55981U 25MAY21
